# SDR MWEA030439

- Difficulty date: November 3, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 46,787 hours, 45,915 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 59361162
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CENTER BOX AREA, RIGHT OUTBOARD AFT SPAR SECTION HAS GOUGE MARKS ON AFT SIDE IN CENTER POSITION.  BLENDED AREA.
